# SDR UPS05843739

- Difficulty date: January 13, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37592221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LONGERON SPLICE FITTING CORRODED BEYOND LIMITS, STA 1260 - 1280 L34L.  REMOVED AND REPLACED SPLICE FITTING REF SRM 51-1-20D, 51-1-8.
